Publication detail

A survey of algebraic methods in linear differential equations

NEUMAN, F.

Original Title

A survey of algebraic methods in linear differential equations

English Title

A survey of algebraic methods in linear differential equations

Type

journal article

Language

en

Original Abstract

Algebraic approach to solution of several problems concerning linear differential equations is presented.

English abstract

Algebraic approach to solution of several problems concerning linear differential equations is presented.

Keywords

transformations; Brandt and Ehresmann groupoids; linear differential equations; functional differential equations

RIV year

2007

Released

04.10.2007

Publisher

University of Žilina

Location

Žilina, Slovakia

Pages from

23

Pages to

34

Pages count

12

BibTex


@article{BUT44462,
  author="František {Neuman}",
  title="A survey of algebraic methods in linear differential equations",
  annote="Algebraic approach to solution of several problems concerning linear differential equations is presented.",
  address="University of Žilina",
  chapter="44462",
  institution="University of Žilina",
  journal="Studies of the University of Žilina",
  number="1",
  volume="21",
  year="2007",
  month="october",
  pages="23--34",
  publisher="University of Žilina",
  type="journal article"
}